# SDR AALA202011099024

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,984 hours, 13,722 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Adjust
- Location: Rt Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANTS REPORT LOWER PORTION OF RIGHT AFT SERVICE DOOR SLIDE HOUSING PARTIALLY DISLODGED.  ADJUSTED GIRT BAR RETAINER STRAP, PER AMM 25-66-01.
